Skip to content
Pregnancy Parranoia
avatar
An_193209 posted:
I am 19 years old and have been on birth control since I was about 13 (for skin reasons) and continued because I became sexually active. i've had some inconsistencies over the years due to changing of pills, stress and going on and off of it. Right now i'm on Lo Overall and missed one pill early in the pack. I took it the next day, along with that day's pill and have remained consistent. Now, a week before my period I am having a brown discharge/spotting and my breasts are more sore than they have ever been. I have had this spotting before, and i've also previously had abnormal pap spears due to hpv. My question is, could missing that one pill have caused this?
Was this Helpful?
10 of 26 found this helpful
Reply
 
avatar
georgiagail responded:
This is more than likely a side effect of doubling up on your birth control pills.

It would be no different than taking Plan B which is simply a higher dose of hormones found in oral contraceptives. Side effects from this can include breast tenderness and spotting.

Gail


Helpful Tips

Weight loss after pregnancy
I had baby number 2 6 months ago and still cannot lose any pregnancy weight. I read hints and tips on the Internet but it is all ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.